MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD VR; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION DYNAGEN MINI ICD VR; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number D020
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438); Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Read Input Signal (1581)
Health Effect - Clinical Codes Shock from Patient Lead(s) (3162); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and resolution.At this time, no further information is available.Should additional information become available this report will be updated.This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that electrogram (egm) review was requested for this implantable cardioverter defibrillator (icd) system with high out-of-range shock impedance measurements greater than 200 ohms on the right ventricular (rv) defibrillation lead.Inappropriate anti-tachycardia pacing (atp) was delivered, and rv rate sensing had dropped significantly with pace impedance measurements decreasing from 400 ohms to less than 200 ohms.There were numerous ventricular tachycardia (vt) and ventricular fibrillation (vf) episodes containing non-physiologic noise on the rv rate sense and shock egms.Technical services (ts) discussed troubleshooting options, recommended an in-office check to evaluate rv lead integrity.This icd system remains in service.No adverse patient effects were reported.

Brand Name
DYNAGEN MINI ICD VR
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25383162
Report Number2124215-2026-29779
Device Sequence Number9188002
Product Code LWS
UDI-Device Identifier00802526533860
UDI-Public(01)00802526533860(17)251106
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/06/2025
Device Model NumberD020
Device Catalogue NumberD020
Device Lot Number238184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer07/29/2026
08/05/2026
Initial Report FDA Received Date06/03/2026
Supplement Report FDA Received Date08/03/2026
08/17/2026
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age36 YR
Patient SexMale